| Model Number |
SABRE, SJ 3.0MM 7CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/29/2024, it was reported by an arthrex subsidiary employee via (b)(4) that five (5) ar-7300sr sabres are leaving debris in the form of a metal powder when being used.This occurred during use in a case with no patient effect.The case was completed using a replacement product.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.Per dfu-0215-7 at revision 0.Section f.Precautions.7.Excessive "side-loading" on the device during use does not improve cutting performance and, in extreme cases, will cause irreversible damage to the device.However, due to the device not being returned to us, it was not possible to physically evaluate the complaint device and the reported event cannot be verified.This complaint is associated with ncr-26454; opened for a trend of complaints related to this issue.